Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Back pain, hand out balance. Taking eptoin. Can I drive?

(1) Neurological Disorders ========================================== Description: In 25 December 2011an accident is occur i am the neurological patient after 1month i am mentally OK but there are certain problem my axis of right eye are slightly changes my right hand (Means 1hours is taken instead of 20 minutes handwriting is not good) is not propyl work my voice is not much clear my right leg are not working propyl, how much average time is taken. Means above discrepancies is occur right side. My treatment under Forts Hospital and I am taken presently Eptoin tablet (3x100mg) daily. Some back pain is appearing after 7th month Please provide me some treatment as soon as possible on my mails.Plese contact. Rajan Sharma (Address) V.P.O Garli Dehra Dist. Kanga Land line No. 0000, 0000(Mob) 0000(Daddy Mobile No) Is I am completely Right again Means can I drive my car? Can I change my profession now days I am at home I am doing testing in Laboratory means Preparation and loading of samples in H.P.LC and G.C
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
your symptoms is suggestive of left cerebral atrophy or some problem in left cerebral hemisphere.
you have to take treatment to avoid epilepsy as eptoin acts to suppress the abnormal brain activity seen in seizure by reducing electrical conductance among brain cells. you have to continue treatment of neurophysician. avoid driving car for few months till your symptoms reduces.
you can change your profession if not comfortable with present work with all symptoms.your profession should include not much movement and should include rest after every 3-4 hour of work
take care
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor